# SDR 99ZZZX3176

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2570E
- Make and model: Balwks FIREFLY9
- Aircraft serial: F9060
- System (JASC): 5102 · Balloon Reports
- Part: Valve Line
- Condition: Failed
- Location: Envelope
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN A HOT AIR BALLOON ENVELOPE EQUIPPED WITH A PARACHUTE, TOP DEFLATION SYSTEM INCLUDING A 3:1 PULLEY ASSIST, THE UPPER SECTION OF THE VALVE LINE (BRAIDED KEVLAR CORE COVERED WITH BRAIDED POLYESTER OUTER COVERING) SEPARATED IN A CLEAN CUT BREAK FIVE FEET BELOW THE ATTTACH POINT TO THE PARACHUTE LINES, AND FELL OUT OF THE ENVELOPE.  APPROXIMATE TIME ON ENVELOPE IS 400 HOURS, AGE IS UNDER 5 YEARS. MAXIMUM TEMPERATURE, 275 DEGREES.
